Vector variational inequality and vector pseudolinear optimization

Research output: Journal article publicationJournal articleAcademic researchpeer-review

44 Citations (Scopus)

Abstract

The study of a vector variational inequality has been advanced because it has many applications in vector optimization problems and vector equilibrium flows. In this paper, we discuss relations between a solution of a vector variational inequality and a Pareto solution or a properly efficient solution of a vector optimization problem. We show that a vector variational inequality is a necessary and sufficient optimality condition for an efficient solution of the vector pseudolinear optimization problem.
Original languageEnglish
Pages (from-to)729-734
Number of pages6
JournalJournal of Optimization Theory and Applications
Volume95
Issue number3
DOIs
Publication statusPublished - 1 Jan 1997
Externally publishedYes

Keywords

  • Optimality conditions
  • Vector optimization
  • Vector variational inequalities

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this